Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18731
Title: Enhanced RFB method
Authors: Cangiani, A
Süli, E
First Published: Aug-2005
Citation: NUMERISCHE MATHEMATIK, 2005, 101 (2), pp. 273-308
DOI Link: 10.1007/s00211-005-0620-7
ISSN: 0029-599X
Links: http://hdl.handle.net/2381/18731
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.